On the Solvability of a Resonant Third-Order Integral m -Point Boundary Value Problem on the Half-Line
O. F. Imaga,
J. G. Oghonyon and
P. O. Ogunniyi
Abstract and Applied Analysis, 2021, vol. 2021, 1-8
Abstract:
In this work, the existence of at least one solution for the following third-order integral and - point boundary value problem on the half-line at resonance will be investigated. The Mawhin’s coincidence degree theory will be used to obtain existence results while an example will be used to validate the result obatined.
Date: 2021
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/8870108.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/8870108.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:8870108
DOI: 10.1155/2021/8870108
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().